Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 612-628    DOI: 10.1007/s10114-017-7229-5
Articles Current Issue| Next Issue| Archive| Adv Search |
Homogenization of Elliptic Problems with Neumann Boundary Conditions in Non-smooth Domains
Jun GENG
School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7